On the radicals of algebras generated by a contraction


Mustafaev H.

FUNCTIONAL ANALYSIS AND ITS APPLICATIONS, vol.44, no.3, pp.226-229, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 3
  • Publication Date: 2010
  • Doi Number: 10.1007/s10688-010-0030-1
  • Title of Journal : FUNCTIONAL ANALYSIS AND ITS APPLICATIONS
  • Page Numbers: pp.226-229

Abstract

Let T be a contraction on a Banach space, and let A (T) (W (T)) be the closure in the uniform (respectively, in the weak) operator topology of the set of all polynomials in T. The asymptotic behavior of the radicals of the algebras A (T) and W (T) is studied.